# SDR REXA2014101201032

- Difficulty date: October 12, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 15,227 hours, 9,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP MISSING ROW 12.  INSTALLED NEW FLOOR TRACK LIGHTING STRIP IAW AMM 33-51-01.  OK FOR SERVICE.
